Rocky Mountain Journal of Mathematics

Chordal quadratic systems

Armengol Gasull, Sheng Li-Ren, and Jaume Llibre

Full-text: Open access

Article information

Source
Rocky Mountain J. Math. Volume 16, Number 4 (1986), 751-782.

Dates
First available in Project Euclid: 13 August 2009

Permanent link to this document
http://projecteuclid.org/euclid.rmjm/1250126731

Digital Object Identifier
doi:10.1216/RMJ-1986-16-4-751

Mathematical Reviews number (MathSciNet)
MR871034

Citation

Gasull, Armengol; Li-Ren, Sheng; Llibre, Jaume. Chordal quadratic systems. Rocky Mountain J. Math. 16 (1986), no. 4, 751--782. doi:10.1216/RMJ-1986-16-4-751. http://projecteuclid.org/euclid.rmjm/1250126731.


Export citation